advertisement
Question
Posted by: ADHDude | 2010/05/09

Effexor Will Ruin how Ritalin works - Now I am desperate

I refuse to let my doctor or the manufacturer of effexor get away with what I am about to say.I am in a panic at the moment. I was put on effexor for a year with Ritalin. Now that I have come off effexor it seems that is effecting the way Ritalin works. There is scientific studys that mention Ritalin will never ever work properly again once effexor has been used. I have seen lots of patients complain of this and now my life is over as far as Ritalin is concerned. Why does effexor do this and why are so many doctors ignoring this horrible catastophe. My head feels like a pin cushion everyday and the effexor damage has caused Ritalin to shoot elecrtic impulses out in all directions in my brain. All you have to do is google effexor side effects. I am very angry at my doctor for putting me on effexor. There is no other explaination to why I feel this way. I was healthly 2 years ago now I can hardly do anything and lost my job. Please look into this doctor.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I really worry about you, ADHDude, about how woried you are, and how despairing. But as you don't seem to want to take my advice, to see a ood local new psychiatrist for a thorough re-assessment of the situation, I don't understand what more you want me to do for you.
I think you recently said you HAD visited a new shrink who was recommending a new medication which sounded very sensible to me, and I suggested you should give it a good try, but it doesn't sound as though you have been following his advice either.
I haven't seen the scientific studies you refer to, but if they have indeed found what you say, it would be worth while for docs prescribing either of those meds to pay attention to this.
Please see someone who will review your situation afresh, and recognize that even if you now have been experiencing some problems with Ritalin, it is surely NOT the only medication that can help you, and others may be even more useful

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: anon | 2010/05/10

Dude,the doc gives you advice each time you post and is so patient with you, but you keep on rehashing the same story all the time, what do you think you are going to get by keeping on posting the same stuff all the time, does it make you feel better?

Reply to anon
Posted by: cybershrink | 2010/05/10

I really worry about you, ADHDude, about how woried you are, and how despairing. But as you don't seem to want to take my advice, to see a ood local new psychiatrist for a thorough re-assessment of the situation, I don't understand what more you want me to do for you.
I think you recently said you HAD visited a new shrink who was recommending a new medication which sounded very sensible to me, and I suggested you should give it a good try, but it doesn't sound as though you have been following his advice either.
I haven't seen the scientific studies you refer to, but if they have indeed found what you say, it would be worth while for docs prescribing either of those meds to pay attention to this.
Please see someone who will review your situation afresh, and recognize that even if you now have been experiencing some problems with Ritalin, it is surely NOT the only medication that can help you, and others may be even more useful

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement